advertisement
Question
Posted by: Melani | 2010/10/01

HPV

got warts that keep getting more and more and bigger and bigger!!! Iv used aldara cream but it keeps coming back, I think because my husband also has it and his not using anything.My concern is theres like 6 on my vagina and now 3 around my anus. The last time i used aldara cream it "  burned"  my skin. Any suggestions please as they have become itchy and extremly uncomfortable during intercourse especially!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your husband should be treated. Warts do unfortunately recur. Another option would be cautery.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2010/10/05

Your husband should be treated. Warts do unfortunately recur. Another option would be cautery.

Best wishes

Reply to gynaedoc
Posted by: christi | 2010/10/04

does this new vaccine which prevent uterus cancer, also prevent genital warts?

Reply to christi
Posted by: PAT | 2010/10/01

YOUR HUSBAND SHOULD USE SOMETHING ASWELL YOU CEEP GIVING IT TO ONE ANOTHER.

Reply to PAT

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement